MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 4.75MM BC SWVLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2/12/2024, it was reported by a sales representative via phone that (2) ar-2324bct-2 biocomposite swivelock anchors broke during insertion.All the broken fragments were retrieved.This was discovered during an rcr procedure on (b)(6) 2024 and it was completed using another ar-2324bct-2 biocomposite swivelock from a different lot number.The case was delayed about five to ten minutes; however, the patient was not affected.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18804235
Report Number1220246-2024-01193
Device Sequence Number12602752
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public00888867251236
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2
Device Lot Number15157129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown